# SDR DALA2023053104360

- Difficulty date: May 10, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 13,270 hours, 1,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3570 FOUND FWD CARGO FLOOR PANEL WITH SEVERAL AREA WITH SEAL SQUEEZE OUT. CORRECTIVE ACTION: FWD CARGO COMPARTMENT SAID ABOVE AFFECTED AREAS WITH SEAL SQUUEZED OUT AT FLOOR PANELS BEEN REPAIRED WITH GLASS CLOTH TAPE IAW ASR A350-A-53-02-XX-18001-662A. (2760176)
